How many of A. Yeo's papers are submitted/published in each journal (last updated August 2000)


Under Construction
Journal Name Submitted To appear Published Total
Journal of Graph Theory 2   6 8
Journal of Combinatorial Theory, series B 1   3 4
Discrete Mathematics   1 5 6
Discrete Applied Mathematics 2 1 3 6
Combinatorics, Probability and Computing     1 1
SIAM Journal of Discrete Mathematics 1   1 2
SIAM Journal of Computing 1     1
Graphs and Combinatorics 1 1 1 3
J. Combin. Math. and Combin. Computing.     1 1
Computers and Operational Research     1 1
Combinatorica 1     1
Journal of Algorithms     1 1
Australian Journal of Statistics     1 1
European Journal of OR     1 1
Operations Research Letters     1 1
Information Processing Letters 1     1
Australasian J. Combinatorics     1 1
All journals 10 3 27 40




            Journal of Graph Theory
Published Papers Papers to Appear Submitted Papers
1 4. A. Yeo ,
One-Diregular Subgraphs in Semicomplete Multipartite Digraphs.
Journal of Graph Theory Vol. 24. No. 11, 1-11 (1997)
  30. R.C. Brewster, P. Hell, S.H. Pantel, R. Rizzi & A. Yeo ,
Packing paths in digraphs
Submitted to Journal of Graph Theory.
2 6. G. Gutin & A. Yeo,
Hamiltonian Paths and Cycles in Hypertournaments.
Journal of Graph Theory Vol. 25. No. 4, 277-286 (1997)
  38. J. Bang-Jensen, J. Huang & A. Yeo,
Finding small k-arc-strong Spanning Subgraphs in k-arc-strong Tournaments.
Submitted to Journal of Graph Theory
3 7. J. Bang-Jensen, G. Gutin & A. Yeo,
A Polynomial Algorithm for the Hamiltonian Cycle problem in Semicomplete Multipartite Digraphs.
Journal of Graph Theory Vol. 29 (1998) 111-132
   
4 21. A. Yeo,
Diregular c-partite tournaments are vertex-pancyclic when c>=5.
Journal of Graph Theory Vol. 32 (1999) 137-152
   
5 22. A. Yeo,
Hamilton cycles, avoiding prescibed arcs, in close to regular tournaments.
Journal of Graph Theory Vol. 32 (1999) 123-136
   
6 27. G. Gutin & A. Yeo,
Kings in semicomplete multipartite digraphs.
Journal of Graph Theory Vol. 33 (2000) 177-183.
   

            Journal of Combinatorial Theory, series B
Published Papers Papers to Appear Submitted Papers
1 8. A. Yeo ,
A Note on Alternating Cycles in Edge-coloured Graphs.
Journal of Combinatorial Theory, Series B 69, no. 2, 222-225 (1997)
  42. G. Gutin, K. M. Koh, E. G. Tay & A. Yeo On the number of quasi-kernels in digraphs
Submitted to J. Comin. Theory, Ser B
2 14. J. Huang & A. Yeo,
Maximal and Minimal Vertex-critical Graphs of Diameter Two.
Journal of Combinatorial Theory, series B. 74, no. 2, (1998), 311-325.
   
3 23. G. Gutin & A. Yeo,
Quasi-hamiltonicity: a series of necessary conditions for a digraph to be hamiltonian.
Journal of Combinatorial Theory, series B. 78, no. 2, (2000) 232-242.
   

            Discrete Mathematics
Published Papers Papers to Appear Submitted Papers
1 2. J. Bang-Jensen, G. Gutin & A. Yeo,
On k-strong and k-cyclic Digraphs.
Discrete Mathematics 162 (1996) 1-11
28. M. Tewes, L. Volkmann & A. Yeo,
Almost all almost regular c-partite tournaments with c >= 5 are vertex pancyclic.
To appear in Discrete Mathematics.
 
2 9. G. Gutin, B. Sudakov & A. Yeo ,
Note on alternating directed cycles.
Discrete Mathematics 191 (1998) 101-107.
   
3 20. Y. Guo, M. Tewes, L. Volkmann & A. Yeo ,
Sufficient conditions for semicomplete multipartite digraphs to be Hamiltonian.
Discrete Mathematics 212 (2000) 91-100.
   
4 18. J. Bang-Jensen, Y. Guo & A. Yeo,
Complementary cycles containing prescribed vertices in tournaments.
Discrete Mathematics 214 (2000) no.1-3, 77-87.
   
5 31. G. Gutin, M. Tewes & A. Yeo,
Longest paths in strong spanning oriented subgraphs of strong semicomplete multipartite digraphs
Discrete Mathematics 222 (2000) no.1-3, 269-274.
   

            Discrete Applied Mathematics
Published Papers Papers to Appear Submitted Papers
1 3. G. Gutin & A. Yeo,
Ranking the Vertices of a Complete Multipartite Paired Comparison Digraph.
Discrete Applied Mathematics 69 (1996) 75-82.
26. G. Gutin & A. Yeo,
Polynomial approximation algorithms for the TSP and the QAP with a factorial domination number.
To appear in Discrete Applied Mathematics.
39. G. Gutin & A. Yeo,
Orientations of digraphs almost preserving diameter and the one-way and gossip problems.
Submitted to Discrete Applied Mathematics.
2 10. J. Bang-Jensen, G. Gutin & A. Yeo,
Properly coloured Hamiltonian paths in edge-coloured complete graphs.
Discrete Applied Mathematics 82 (1998) 247-250
  41. J. Huang, G. MacGillivray & A. Yeo,
Pushing Vertices in Digraphs Without Long Induced Cycles
Submitted to Discrete Applied Mathematics.
3 17. J. Bang-Jensen, Y. Guo & A. Yeo,
A New Sufficient Condition for a Digraph to be Hamiltonian.
Discrete Applied Mathematics 95 (1999) 61-72
   

            Combinatorics, Probability and Computing
Published Papers Papers to Appear Submitted Papers
1 5. J. Bang-Jensen, G. Gutin & A. Yeo,
Hamiltonian Cycles Avoiding Prescribed Arcs in Tournaments.
Combinatorics, Probability and Computing (1997) 6, 255-261.
   

            SIAM Journal of Discrete Mathematics
Published Papers Papers to Appear Submitted Papers
1 12. J. Bang-Jensen, J. Huang & A. Yeo,
Round Graphs.
SIAM journal of Discrete Mathematics 13 (2000), no.2, 170-193.
  34. J. Bang-Jensen, J. Huang & A. Yeo,
Strongly Connected Spanning Subgraphs with the Minimum Number of Arcs in Quasi-transitive Digraphs Submitted to SIAM journal of Discrete Mathematics.

            SIAM Journal of Computing
Published Papers Papers to Appear Submitted Papers
1     33. J. Bang-Jensen & A. Yeo,
Strongly connected spanning subgraphs with the minimum number of arcs in semicomplete multipartite digraphs
Submitted to Siam Journal of Computing

            Graphs and Combinatorics
Published Papers Papers to Appear Submitted Papers
1 13. A. Yeo
How close to regular must a multipartite tournament be to secure Hamiltonicity?
Graphs and Combinatorics (1999) 15. 481-493.
29. G. Gutin & A. Yeo,
Solution of a conjecture of Volkmann on the number of vertices in longest paths and cycles of strong semicomplete multipartite digraphs.
To appear in Graphs and Combinatorics.
40. G. Gutin, K.M. Koh, E.G. Tay & A. Yeo
Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs
submitted to Graphs and Combinatorics

            Journal of Combin. Math. and Combin. Computing.
Published Papers Papers to Appear Submitted Papers
1 15. G. Gutin & A. Yeo,
Note on the path covering number of a semicomplete multipartite tournament.
J. Combin. Math. and Combin. Computing. Vol 32 (2000) 231-237.
   

            Computers and Operational Research
Published Papers Papers to Appear Submitted Papers
1 16. G. Gutin & A. Yeo,
Small diameter neighbourhood graphs for the traveling salesman problem.
Computers and Operational Research 26 (1999), no. 4, 321-327.
   

            Combinatorica
Published Papers Papers to Appear Submitted Papers
1     19. A. Yeo,
Large exponential neighbourhoods for the traveling salesman problem.
Submitted to Combinatorica.

            Journal of Algorithms
Published Papers Papers to Appear Submitted Papers
1 24. A. Yeo ,
A Polynomial Algorithm for finding a cycle covering a given set of vertices in a semicomplete multipartite digraph.
Journal of Algorithms 33 (1999), no.1, 124-139.
   

            Australian Journal of Statistics
Published Papers Papers to Appear Submitted Papers
1 1. A. Yeo & G. F. Yeo ,
Selecting a Satisfactory Secretary.
Austral. J. Statist. 36(2), 1994, 185-198.
   

            European Journal of OR
Published Papers Papers to Appear Submitted Papers
1 32. F. Glover, G. Gutin, A. Yeo & A. Zverovich,
European Journal of Operational Research (129) (2001), 555-568
To appear in European Journal of OR.
   

            Operations Research Letters
Published Papers Papers to Appear Submitted Papers
1 35. G. Gutin & A. Yeo,
TSP tour domination and Hamilton cycle decompositions of regular digraphs
Operations Research Letters (28) 3 (2001) 107-111
   

            Information Processing Letters
Published Papers Papers to Appear Submitted Papers
1     36. J. Bang-Jensen, J. Huang, G. MacGillivray & A. Yeo,
Domination in convex bipartite and convex-round graphs.
Submitted to Information Processing Letters

            Austral. J. Combin.
Published Papers Papers to Appear Submitted Papers
1 37. G. Gutin & A. Yeo,
Remarks on hamiltonian digraphs
Australasian J. Combinatorics 23 (2001) 115-118.
   




Not Submitted Preprints In Preperation
1 G. Gutin & A. Yeo,
TSP heuristics with large domination number.
Preprint No. 13, 1998, Odense University.
A. Yeo,
Diregular c-partite tournaments are vertex-pancyclic when c=4.
2 D. Blokh, G. Gutin & A. Yeo,
A problem of finding an acceptable variant in some generalized project networks.
Preprint No. 23, 1996, Odense University.
A. Yeo,
An Upper Bound on the Size of Neighbourhoods for the Traveling Salesman Problem
3   A. Yeo,
Outpaths of all lengths in close to regular multipartite tournaments.




Anders Yeo <yeo@daimi.au.dk>